Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
150 Doctors are Online

Problems in conception, continuous bleeding since months. Spotting post stopping tranexa mf, advised primolut. Next step?

i an trying to conceiving but no results . I was on treatement for 2 years and stopped. i was treated with HCG injections for two months but no result. I have done tube test and both the tubes are patent. This is 4 year and i suddenly had continuos bleeding for two months and doctor prescirbed tranexa mf tablets and after 5 dys of taking the tablets i was spotting and now been advised to take Primolut N 5mg for 21 days and go back too the docter. Could you please advise what will be the next action will i able to get preganent
Asked On : Thu, 4 Apr 2013
Answers:  1 Views:  48
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Procedures
Pathologist and Microbiologist 's  Response
Hello and welcome to HCM,

On the basis of history provided by you, I learn that you have had menstrual abnormalities.
You periods were continous for a couple of months. For the continous periods your doctor gave you tranexa. This drug reduces the bleeding.
There after your doctor prescribed you primolut N, which is progesterone preparation.
Progesterone helps to regularize the periods.
So, the treatment that you have taken is to regularize the menstrual cycles.
You need to get some tests to the reason for inability to conceive.
An endometrial biopsy / curettage, serum LH/ FSH levels, pelvic ultrasound, etc.
There are many reasons for infertility, like polycystic ovarian syndrome, hormonal imbalance, infections, etc.
Consult your gynecologist for clinical examination, relevant investigations and thereafter management.

Thanks and take care
Dr Shailja P Wahal
Answered: Sun, 7 Jul 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor